# SDR SCNA20240329169

- Difficulty date: March 28, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N825SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34410
- Aircraft time: 52,155 hours, 29,123 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Faulted
- Location: Te Flaps Sys
- Stage of operation: AP
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLAPS LOCKED AT 25 DEGREES PRIOR TO LANDING. PERFORMED FIM 27-51 TASK 801. NO ACTIVE FAULTS. PERFORMED OPS CHK OF TE FLAPS REF AMM 27-51-00. NO FAULTS NOTED.
